# SDR ASAA2018122827585

- Difficulty date: December 12, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 44,865 hours, 13,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7502155159
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FWD CARGO COMPARTMENT L/H SIDE HAS CRACKED BAFFLE CLIPS ON FWD AND AFT SIDES OF STA 500H. GROUNDED - YES. REMOVED AND REPLACED 2EA. BAFFLE CLIPS IAW B737 800 SRM 51 40 02 0G 0.
